Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

White matter on tongue, red acne on chest, stomach. HIV virus test negative. Due to excess stress?

hi ,i suffer from a white matter on tongue its not painfull and it can be brushed but it was since 4 months ,i also suffer from a red little acnes under the skin in chest and stomach area ,im afraid that those migh be a symptom to. behcet disease or HIV virus ,i did. The HIV test it.was negative but im still confused about it ,and i.also want to know if the excessive stress my lead to these symptoms plzzzz HElP. Thank u
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response
Excessive stress generally doesn't cause these kinds of symptoms. Generally there could me multiple reasons for a white tongue and acne over chest. Especially when HIV is negative, you shouldn't worry much and should consult a dermatologist. Now that you have stated that you are under lot of stress, you should know how to control your stress and in case it is difficult for you, you shouldn't mind getting some psychological help from specialists.
Hope I am able to solve your concerns.
Have a nice day!
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor